# SDR SWAA2022020499515

- Difficulty date: December 6, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 32,807 hours, 15,773 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT HAS CORROSION ON UPPER SURFACE. / REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT PER SRM 51-60-07-0G-0 PARAGRAGH STEPS (6)(C) TO (6)(C) 2)D). SEE SUBTASKS AND WIPS FOR INDIVIDUAL SIGNOFFS
